A 34-year-old female asked:
my two year old little girl i think has a yest infection she's taking amoxicillin for a ear infection what should i do?
1 doctor answer
Dr. James Ferguson answered
46 years experience Pediatrics
Diaper rash ???: Intake of any oral antibiotics can kill off many friendly germs in the digestive tract. This allows the yeast germs to increase in population & often triggers a yeast diaper rash. This is usually treated with an anti-fungal cream. Call the kids doc.
Answered on Apr 15, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My third finger knuckle has been swollen for 2 months after jamming it in basketball what should i do
My 5 year old daughter constantly has a sore red vagina dr said common in that age not wiping well but no suggestions for prevention what can i do
I have fludied in my ear my doctor gave me meds and then i went to a ear nose and thoat doctor and he told me to stop taking it what should i do
I have shooting pains in my right knee and it hurts to straighten it out after it has been bent for a small time and hard to walk what should i do
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month